| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
12/22/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - work order search: no similar complaint type events were reported for units within the same lo.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm, vticm5_13.2, -10.5/3.5/091 (sphere/cylinder/axis), implantable collamer lens was implanted horizontally into the patient's right eye (od) on (b)(6) 2023.On (b)(6) 2024 the lens was replaced vertically with a same size , similar diopter lens due to refractive surprise.The problem was not resolved.See mfr # 2024-01359 for claim against the initial lens.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
Device evaluation: the lens was returned dry in a microcentrifuge vial with residue on the lens.Visual inspection found no visible damage to the lens.Dimensional and functional inspection found the lens to be within specifications.Claim# (b)(4).